# SDR UALA2013012800491

- Difficulty date: January 27, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 36,745 hours, 16,019 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACOUSTIC MATERIAL MISSING FROM NR 2 ENGINE.  FOUND MATERIAL MISSING FROM THE ATTRITION LINER 5 O'CLOCK POSITION APPROX 1 INCH DIAMETER.  CLEARED LOOSE MATERIAL.   REPAIRED NR 2 ENG ATTRITION LINER AT 5 O'CLOCK POSITION.
